Tbilisi Mathematical Journal
E-ISSN: 1512-0139

1. Special issue on symbolic computation with Sage in mathematical education and research
Guest Editor:
Francisco Botana (U.Vigo, http://webs.uvigo.es/fbotana/)
Associated Editor (from the Tbilisi Mathematical Journal board):
Tomas Recio (U. Cantabria, www.recio.tk)
Published in Volume 5
2. Special issue on Theory of Inequalities and Applications
Associeted Editors (from the board):
Sever S. Dragomir, Victoria University, Melbourne, Australia, sever.dragomir@vu.edu.au
Wing-Sum Cheung, University of Hong-Kong, China, wscheung@hku.hk
Published in Volume 7
3. Special issue dedicated to Professor Marco Grandis on the occasion of his 70th Birthday
Guest Editors:
Maria Manuel Clementino, University of Coimbra, Portugal, mmc@mat.uc.pt
Marino Gran, Universite Catholique de Louvain, Belgium, marino.gran@uclouvain.be
Robert Paré, Dalhousie University, Halifax, Canada, pare@mathstat.dal.ca
Associated Editor (from TMJ board):
George Janelidze, University of Cape Town, South Africa, george.janelidze@uct.ac.za
Published in Volume 8.
4. Special issue on Fractional Calculus and Applications
Lead Guest Editor:
Hari M. Srivastava (University of Victoria, Canada) harimsri@math.uvic.ca
Guest Editors:
Jocelyn Sabatier (Université Bordeaux1, France) jocelyn.sabatier@u-bordeaux1.fr
Roberto Garrappa (University of Bari, Italy) roberto.garrappa@uniba.it
Mohsen Zayernouri (Michigan State University, USA) zayern@msu.edu
Richard L. Magin (University of Illinois at Chicago, USA) rmagin@uic.edu
Associate Editor (TMJ board):
J. A. Tenreiro Machado (Institute of Engineering, Polytechnic of Porto, Portugal) jtenreiromachado@gmail.com
Submission deadline: 31 August 2016. For details go to
Published in Volume 10, No 1
5. Speccial issue in honor of Professors Peter J. Freyd and F. William Lawvere on the occasion of their 80th birthdays
Lead Editor: Marta Bunge (McGill University, Canada) bunge@math.mcgill.camarta.bunge@gmail.com
Guest Editors:
Andrej Bauer (University of Ljubljana, Slovenia) Andrej.Bauer@andrej.com
Peter T. Johnstone (University of Cambridge, UK) P.T.Johnstone@dpmms.cam.ac.uk
Anders Kock (Aarhus University, Denmark) kock@math.au.dk
Colin McLarty (Case Weasatern Reserve University, USA) colin.mclarty@case.edu
Susan Niefield (Union College, USA) niefiels@union.edu
Andrew Pitts (University of Cambridge, UK) Andrew.Pitts@cl.cam.ac.uk
John Power (University of Bath, UK) a.j.power@bath.ac.uk
Giuseppe Rosolini (Universita di Genova, Italy) rosolini@unige.it
Ross Street (Macquarie University, Australia) ross.street@mq.edu.au
Thomas Streicher (Technische Universit\”at Darmstadt, Germany) streicher@mathematik.tu-darmstadt.de
Walter Tholen (York University, Canada) tholen@mathstat.yorku.ca
David Yetter (Kansas State University, USA) dyetter@math.ksu.edu
Published in Volume 10, No 3